# SDR 06FDEA1887

- Difficulty date: May 12, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 36,927 hours, 26,602 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON THE LT HORIZONTAL STABILIZER FRONT SPAR CAP HS 52-98, RIB 4.  EXISTING REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR NEW REPAIR ACCOMPLISHED   PER SRM 55-11-21 FIG. 206  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR"
